How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I had general anesthesia a week ago and have been finding myself

Customer Question

i had general anesthesia a week ago and have been finding myself not able to remember normal everyday things. is this a side effect and will it subside?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Abid replied 1 year ago.
Hi there ...Yes anesthesia could be the reason of memory loss specially if someone has age more than 60 years , and this usually settles gradually with time sometime it may take year to settle , to date there is no known way to reverse the memory other than allowing it to resolve its own .So time is the cure of your issue .Regards ***** ***** luck .Please rate my answer as good service .Thanks .
Customer: replied 1 year ago.

i'm confused, why does it say: expert needs more info" and then doesn't ask for any?

Expert:  Dr. Abid replied 1 year ago.
Please tell me why you are confused let me know your issues ?
Customer: replied 1 year ago.
I do not like this website. $18 wasted
Expert:  Dr. Abid replied 1 year ago.
You can refund , your money will not be wasted .Regards .

Related Medical Questions